# SDR 98UAL900450

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN WHEN IT BECAME DIFFICULT TO MAINTAIN CABIN PRESSURE.  *S/D*  EQUIPMENT COOLING OVERBOARD EXHAUST VALVE FAILED.  SHOP FOUND MOTOR BEARING FROZEN.  SHOP REPLACED BEARING AND VALVE OPERATES CORRECTLY.
